MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT4B13
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported implant was received, however when customer opened plastic container there was no implant inside.Event happened during a procedure but no impact to the patient.Used new implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvt4b13, (imp,tsv,4.1,13,mtx,mg) for evaluation.Visual evaluation was performed.The returned implant packaging was identified as reported.The outer vial's tamper seal / ring was in unsealed condition.Inner vial was empty and implant and mount were missing.The coob is non-verifiable as the condition of the product when received by the customer is unknown / non-verifiable.Dhr review was completed for the subject lot number 1245372.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1245372 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : packaging : incorrect component quantity.¿ the customer did not submit images for the reported event.Based on the investigation, the most likely root cause determined was improper handling of devices/packaging outside of zimvie controls.Therefore, based on the available information, a device malfunction could not be verified.The returned implant packaging was identified as reported.The outer vial's tamper seal / ring was in unsealed condition.Inner vial was empty and implant and mount were missing.The coob is non-verifiable as the condition of the product when received by the customer is unknown / non-verifiable.The reported event/coob could not be verified since the condition of the product/packaging when received by the customer was unknown/non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
IMP,TSV,4.1,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21676206
Report Number0002023141-2025-00762
Device Sequence Number20910614
Product Code DZE
UDI-Device Identifier00889024019843
UDI-Public(01)00889024019843(17)260616(10)1245372
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2026
Device Catalogue NumberTSVT4B13
Device Lot Number1245372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic